75.2 F
Fort Lauderdale

The South Florida Men’s Wellness Conference

2022 South Florida Men’s Wellness Conference

~ FULL SCHEDULE~

DAY 1: Friday, November 4th

Virtual Daytime

(Streaming Link in Registration)

9:00-9:10am

Welcome & Acknowledgments

Opening Song Imagine by Rico

9:15-10:00am

Session 1

A Discussion on MSM Health

A brief review of health issues affecting MSM and interventions-approaches

By Dr. E. Nupsius Benjamin-Robinson 

~10 Minute Break~

10:10-11:00am

Session 2

Strengthening provider & client relationships through Stigma Reduction

By Kristina Santana and John Meade 

~10 Minute Break~ 

11:10-12:00pm

Session 3

The role of risk perception on dating applications usage & sexual health promotion practices among Young Black men who have sex with men (YBMSM) in Florida

Dr. Brandon Moton 

~10 Minute Break~ 

12:10-12:30pm

Day 1 Wrap-up & Closing

Self-care tips for service providers

By Dylan Brooks and Ederick Johnson


Day 1: Friday, November 4th

In-person Evening Townhall 

6:30-8:30pm

State of the Transgender Community Townhall

(ArtServe: 1350 E Sunrise Blvd, Fort Lauderdale, FL 33304)

6:30-7:00pm

Mix and Mingle (Food Provided)

7:00-8:30pm

Townhall

DAY 2: Saturday, November 5th

Virtual & In-person

(Streaming Link in Registration)

Onsite Locations:

(Same schedule at each location)

All-Day Testing & Vaccinations:

Miami-Dade County – Pridelines
Miami’s LGBTQ Community Center
6360 NE 4th Ct, Miami, FL 33138

Broward County – Happening Out at Sunshine Cathedral (Florida’s Largest LGBTQ+ Television Network’s Production Studio)
1480 SW 9th Ave, Fort Lauderdale, FL 33315

Palm Beach – Compass
Palm Beach’s LGBTQ Community Center
201 N Dixie Hwy, Lake Worth, FL 33460

9:30-10:50am

Session 1

Morning Chair/Gentle Yoga

By Sandra Anderson

*Free yoga mat & yoga item giveaways at Compass location

10:50-11:00am

Welcome & Acknowledgments

Opening Song Hero by Rico

11:00-11:50am

Session 2

WARRIOR Film Screening III

Navigating a new diagnosis and addressing HIV stigma

By Shane Richards and Walter Rucker II 

~10 Minute Break~

12:00-12:50pm

Session 3

Transmen HEALTH IS WEALTH

How to maintain overall physical health and wellness as transmen

By Tommy J. Murrell 

~12:50-2:00pm Lunch Break~ 

(LUNCH PROVIDED)

1-1:30pm

Lunchtime Biktarvy Presentation

By Gilead

*Geared to service providers

In-person at Pridelines & Sunshine Cathedral

By zoom at Compass

2:00-2:50pm

Session 4

I Got 5 On It

Building a support system that holds you accountable for your health from HIV to mental Health

By Morris A. Singletary

3:00-3:50pm

Session 5

Empowered Adult Entertainers & Influencers

The successes and challenges of sex workers and content creators

*Adult entertainers in-person

@_jay_roman, @XXXRIKKYORK, @Jletrell1914

By Kishi Martin 

~10 Minute Break~ 

4:00-4:30pm

Day 2 Wrap-up & Closing

By Jameer Baptiste and Kishi Martin

Register today for Conference Updates!

Please Spread The Word!

Sponsored By:

Presented By:

Powered By: